Jump to content
CrazyBoards.org

gabagaba

Member
  • Posts

    101
  • Joined

  • Last visited

Profile Information

  • Gender
    female
  • Location
    Canada

Recent Profile Visitors

1,784 profile views
  1. Yes jarn,he really is an excellent doctor and therapist. I have no appointments with him in October but he is always good about calling me back when I need to check in with him. Just called him yesterday to tell him i think I am crashing into a depression and he told me to call him again today. Looked into the OCD support group and it looks like they are still running in person meetings which would be great.
  2. Thank you for your reply,Iceberg. Yeah,they did this and then really just wanted me out the door. They just gave me a file folder on distress tolerance,which is fine,but there are times when there is no way I can tolerate-my-distress and *do* need a prn. They also prescribed me NAC for my OCD without checking if it was covered by my provincial drug plan-it's not,and there is no way I can afford it. Ah well so much for that
  3. Thank you,jarn. All my pdoc said about the wait was that,"we have a lot of work to do before then." I am going to try and see if my old OCD support group is still running in the meantime. My pdoc was fine with keeping my clonazepam at the discharge dose of 1 mg three times a day and my invega at 6 mgs and not stopping my loxapine. That resident had told me my meds were "complicated." Hm.
  4. I just got outta the hospital after an overdose. They decided (as did I) that my OCD symptoms are the most debilitating for me and they would try and treat that.They didn't like that I was on three benzos::clonazepam as my long acting one,lorazepam as my prn,and temazepam for sleep.So they stopped my lorazepam and temazepam.I was in agony.And I could never sleep past 3 or 4 AM.at discharge they advised me that my pdoc should taper me off the clonazepam to nothing.I have severe GAD,and I have been on clonazepam on and off for years,again,what agony to stop it. i take loxapine and invega and they didn't like that either.They wanted to stop one of of them. They wanted to starts me on an ssri even though when they spoke to my pdoc he told them ssris and snris make me acutely suicidal-in fact all antidepressants do.They were willing to take the risk. The only good thing they did was to refer me to residential treatment for my OCD.The only thing is,this being Canada,the waiting list is 12 to 18 months long. I must say that 95% of the nursing staff were compassionate and attentive and empathetic. The resident I saw was very cold though,and of course very young.She gave me some really bad advice as well.Her CBT advice for one of my intrusive thoughts almost became a mental compulsion.Her attending talked in circles. I trust my pdoc with my meds and I hate to think what they would have done with them had I stayed longer. They did not help me.
  5. Oh jarn.... Just wanted to say I hope you can be free of this soon. I so know how wretched such thoughts are. Peace to you.
  6. I am supposed to switch from risperidone to invega tomorrow and I am a little nervous after reading patient reviews of it. "Chemical lobotomy" was how it was described in one person's post and so many people complained of weight gain. I trust my pdoc.I know this is similar to risperidone and as such may help with my OCD so I am willing to try it I guess,just a little scared. Anyone have any experience with it?
  7. Oh I know.Chlorpomazine gave me long Q-T and a cardiologist told me it is probably not such a great idea for me to be taking it but I took the risk for a few months anyhow. I have been on and off olanzapine for years now.I got all excited about it a few months ago but my pdoc looked back in my chart to when I took it last and found that I had stopped taking it because it wasn't working. At any rate he called me back and told me to stop my day time doses of risperidone and asked me if I would be willing to try Invega staring on Friday. So I said fine ok. Who knows maybe I will have good luck with it. Gah it never ends!
  8. Oh so sorry for so many posts... The risperdone appears to not be working so well after all. My disturbing disturbing intrusive thoughts and commands have returned all the stronger. My dose was actually increased last week to .25 mg bid and 1 mg at bedtime despite my fatigue. I don't like this drug. I am so exhausted. Left a message for my pdoc this morning saying that it is making me too tired and not controlling my symptoms so we have gotta figure something else out. I may just ask to go back on chlorpromazine although I am sort of considering abilify. I can't find any patient reviews of it online as far as people taking it for OCD but it has been suggested to me in the past. But yeah,maybe just go back to chlorpromazine.maybe ask if I can take 50 mg bid while still taking loxapine.....not sure that's possible though. I feel so defeated.
  9. Thank you so much for your suggestions and support. I have an appointment with my pdoc on Friday and will discuss all of this with him then. Thank you again.
  10. Thank you both. Alright,perhaps 0.75 is the answer. Maybe i will indeed try that. i will talk to my pharmacist and my pdoc about it this week. Thanks again. I'm so tired.
  11. Er....sorry I keep posting about my risperidone.You all must be growing weary of it by now. The thing is *I* am weary.No,exhausted. This is my second week on 1 mg. Starting last night my pdoc had me split the dose to .5 in the morning and .5 at night to hopefully help me to sleep better.And it really did help me sleep.I only woke up once and I didn't wake up until almost 7:30 AM which is very unlike me.The latest i can usually sleep is 5 AM. Yesterday i was tremendously exhausted all day.And the thing is I couldn't actually even sleep,I could only lay there frustrated.I did rest for about an hour in the afternoon and felt better for a little while but then the fatigue hit me again. I keep having to take cold showers to wake myself up and it doesn't matter how much coffee I drink I never have any energy. I figure it has got to be the risperidone.I don't remember being quite this exhausted before I started it. I am hesitant to take my full dose at bedtime for fear my OCD and anxiety during the day will get bad again.It is still working wonders for them.I am so much better. So I guess there's a trade off. I either have my debilitating symptoms or overwhelming exhaustion. I guess I choose the fatigue. Or will this abate with time? Or do I *try* to take it at night? I guess I must be a slow metabolizer which means its half life is lasting about 19 hours so would it not still work for my symptoms during the daytime if I took it at night? I am scared to not have a dose during the day... I don't really want to stop taking it altogether. Oh I dunno what to do. It is really a shame I am having this side effect. As I have said it is working really well for me. *sigh*
  12. Well on Friday my pdoc discontinued my chlorpromazine and increased my risperidone to 1 mg in the morning.Aside from a situational panic attack on Saturday my anxiety has been a whole lot better. My pdoc wanted me to "test it out" outside of my apartment (I am borderline agoraphobic due to my anxiety and OCD intrusive thoughts). So,this morning I dunno what it was,but it just occurred to me to take a walk.I did feel some anxiety before leaving my place but I did it! And i didn't check my bag for my keys even once! Had minimal intrusive thoughts while I was walking as well which is extremely rare for me,and didn't really feel afraid in The Outside World. I was,however experiencing quite extreme dysphoria yesterday...but I think that is situational.I think. My mood is low,then I am on an even keel,then it is low once again. But this med so far seems to be working wonders for my OCD and anxiety. Anyway just wanted to share. Hope everyone is well.
  13. Thank you for your insight. I don't know why it didn't occur to me that my AP's might be at war with one another. I shall see what my pdoc says on Friday,but,yeah,I think I would be ok with increasing the dose and seeing how it goes.
  14. Thank you so much for sharing your experience.I am sorry you can't take risperidone any longer since lt was helping you so much. I expected a soothing effect,but my anxiety is as bad as ever,and my intrusive thoughts and commands are overwhelmingly awful. I was evaluated for my OCD at a hospital several years ago,and they suggested risperidone at a dose of 1 mg,so perhaps i just need to reach that dose. I feel like i have exhausted very avenue of meds,even though my pdoc says we haven't. I am very surprised that on three AP's I am not experiencing any difference at all. But i will give it time. Thank you again.
  15. I started risperidone at 0.5 mgs once a day a week ago for my OCD,anxiety,and panic attacks. My OCD is as maddening as ever.I am feeling increasingly hopeless that it will ever improve.Therapy is more helpful than meds really. I just can't control my thoughts.I dunno,maybe fighting for control of them is doing me more harm than good.... Anyway,do I need to give the risperidone more time? Have an appointment with my pdoc on Friday and I will talk to him about it but just wondering if any of you have had any experience with it. I am on chlorpromazine and loxapine.So now three AP's and no relief. I just want my mind to go quiet...
×
×
  • Create New...